# SDR CA190718002

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC24
- Aircraft time: 274 hours
- Engine: Wilint FJ444A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110145
- Condition: Damaged
- Location: Left
- Part time: 48 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) FROM PILOT: DURING OUR CLIMB TO CRUISING ALTITUDE (FL350) WE HEARD A LOUD BANG THROUGH FLIGHT LEVEL 220, AFTER LOOKING AT OUR PRESSURIZATION AND NOTICED THAT IT WAS FINE, WE SAW THAT THE LEFT HAND WINDSHIELD WAS SHATTERED, AS WE WERE FLYING IN NIGHT CONDITIONS, THE DAMAGE WAS NOT APPARENT UNTIL WE USED OUR FLASHLIGHT TO ILLUMINATE THE WINDSHIELD. WE IMMEDIATELY STOPPED OUR CLIMB AT FLIGHT LEVEL 250 AND PROCEEDED WITH READING OUR EMERGENCY CHECKLIST. AS PER QRH, WE SLOWED DOWN THE AIRCRAFT AND DESCENDED TO 14000 FEET. OUR CHECKLIST INSTRUCTED US TO `LAND AS SOON AS PRACTICABLE` SO WE ELECTED TO CONTINUE OUR FLIGHT TO OUR HOME BASE.   SMS FILE : RSO NUMBER :190717 (TC# 20190718002)
